Show simple item record

dc.contributor.authorForneiro Rodriguez, Rolando
dc.date.accessioned2017-09-25T21:45:16Z
dc.date.available2017-09-25T21:45:16Z
dc.date.issued1989es_ES
dc.identifier.urihttp://revistas.pucp.edu.pe/index.php/promathematica/article/view/6067/6073
dc.formatapplication/pdf
dc.language.isospa
dc.publisherPontificia Universidad Católica del Perúes_ES
dc.relation.ispartofurn:issn:2305-2430
dc.relation.ispartofurn:issn:1012-3938
dc.rightsAttribution 4.0 International*
dc.rightsinfo:eu-repo/semantics/openAccesses_ES
dc.rights.urihttp://creativecommons.org/licenses/by/4.0*
dc.sourcePro Mathematica; Vol. 3, Núm. 5-6 (1989); 113-138es_ES
dc.subjectEcuaciones Diferenciales Ordinariases_ES
dc.subjectCálculo de Variacioneses_ES
dc.subjectAnálisis Funcionales_ES
dc.titleExistencia de puntos conjugados para la ecuación diferencial ordinaria de 6° ordenes_ES
dc.typeinfo:eu-repo/semantics/article
dc.type.otherArtículo
dc.subject.ocdehttps://purl.org/pe-repo/ocde/ford#1.01.00
dc.publisher.countryPE


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Attribution 4.0 International
Except where otherwise noted, this item's license is described as Attribution 4.0 International